Does folic acid make discharge yellow?

That’s normal: Iron pills turn the stool black. black stool…. taking folic acid supplement from 2 years is it due to folic acid? Black Stool: Generally, truly black stools are due to an upper GI bleed in your stomach or early small intestine. If you take iron your stools may look black but a Read More Black stool.:

Why does my stool turn black when I take folic acid? That’s normal: Iron pills turn the stool black. black stool…. taking folic acid supplement from 2 years is it due to folic acid? Black Stool: Generally, truly black stools are due to an upper GI bleed in your stomach or early small intestine. If you take iron your stools may look black but a Read More Black stool.:

What does a 1 mg folic acid pill look like? Drug: Folic Acid. Strength: 1 mg. Pill Imprint: AN 361. Color: Yellow. Shape: Round. View Images & Details.

Are there any side effects to taking folic acid? Side effects requiring immediate medical attention 1 Fever 2 general weakness or discomfort 3 reddened skin 4 shortness of breath 5 skin rash or itching 6 tightness in chest 7 troubled breathing 8 wheezing More

Is there a link between folic acid and fertility? While there is clear research on the benefits of folic acid for fertility in women, the research is mixed when it comes to folic acid and male fertility. Some studies have suggested a link between folic acid intake and male fertility.

Why does my stool look dark after taking folic acid?

Why does my stool look dark after taking folic acid? Folic acid doesn’t seem to be the culprit. Perhaps there are some other supplements that you are taking, or food that you are eating to cause this problem. Also, if you’ve a bleeding ulcer or Irritable Bowel Syndrome or any blood in your stool, it would appear quite dark.

Why does my stool turn black when I take vitamins? Stool can turn black because of iron and vitamin supplements. Iron can also turn stool greenish. If there is no underlying problem, stool color changes are often due to changes in the diet and will resolve in a couple of days.

Why do I have black stool after an ulcer? Some medicines for ulcers lower the amount of acid in your stomach. Others coat and protect it from the damage that stomach acids can cause. If you have bleeding in the upper GI tract — the esophagus, stomach, and duodenum — you could have black, tarry stools that are called melena. It could be a sign of esophageal and gastric cancers.

Why does my poop turn black when I go to the bathroom? Esophageal Varices. If you notice your poop is black or tarry, it might be due to something as simple as a change in your diet or a new medicine you’re taking. Sometimes, though, it’s a sign of a medical problem that you don’t want to ignore. Even if you think you know why it’s happening, always call your doctor if you have black, tarry stools.

Related Posts